# SDR SWIA201437616

- Difficulty date: May 16, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 29,403 hours, 24,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 17 DOES NOT ILLUMINATE.  REPLACED LIGHT.
